# SDR IPXA09M56213

- Difficulty date: May 12, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NGA6313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C REPAIR SURVEY SEQ F1-03 CTR CARGO DOOR CUT OUT AFT LOWER CORNER, EXISTING REPAIR IS GOUGED.  REMOVED EXISTING REPAIR AT FS 1781 BETWEEN L39R AND L42R. FABRICATED R EPAIR PARTS AND INSTALLED REF. EA 011-5310-23296-D.
